Sub-additive ergodic theorems for countable amenable groups

A.H. Dooley, V.Y. Golodets, G. Zhang

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper we generalize Kingman's sub-additive ergodic theorem to a large class of infinite countable discrete amenable group actions.
Original languageEnglish
Pages (from-to)1291-1320
Number of pages30
JournalJournal of Functional Analysis
Volume267
Issue number5
Early online date8 Jul 2014
DOIs
Publication statusPublished - 1 Sep 2014

    Fingerprint

Cite this